# SDR SWIA972049

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 9,687 hours, 13,279 cycles
- Engine: Pwa PW118B
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

NUMBER TWO PITOT STATIC HEATER CB POPPED.  RESET ONCE AND POPPED AGAIN.  RETURNED TO FIELD.  FOUND THE WIRES FOR NUMBER TWO AND AUX PITOT HEAT TO BE REVERSED.  INSTALLED WIRES TO CORRECT PITOT HEAD IAW MM  30-32-00 AND 30-33-00.  INSTALLED A SERVICEABLE AUX PITOT HEAD IAW 34-11-01, OPS AND LEAK CHECKS GOOD.  P/N ON:  866NB2, S/N:  185393, S/N OFF:  1738315.
